Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Blacksburg, VA

June 13, 2013Caswell County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 13, 2013, 4:00 PM EDT for Caswell County, North Carolina. It was in force for 90 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 4:00 PM EDT (20:00 UTC)
Expired
Jun 13, 2013, 5:30 PM EDT
In force
90 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

County Caswell County, NC

The radar

The Roanoke radar (KFCX), 106 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:30 PM EDTTSTM WND DMG5 Sse Danville City, NCNUMEROUS TREES DOWN ACROSS THE NORTHERN PART OF THE COUNTY. HIGHWAY 29 AND HIGHWAY 86 WERE BLOCKED IN SEVERAL PLACES BY FALLEN TREES. MOTORISTS WERE STRANDED IN THEIR VEHICLES.
Jun 13, 4:36 PM EDTTSTM WND DMG3 Ssw Camp Springs, NCMULTIPLE TREES DOWN
Jun 13, 4:55 PM EDTTSTM WND DMG1 N Prospect Hill, NCFIVE 12 TO 14 INCH DIAMETER TREES DOWN
Jun 13, 4:58 PM EDTTSTM WND DMG2 Nnw Prospect Hill, NCA ROOF AND A PORCH WERE BLOWN OFF OF A HOME NEAR PROSPECT HILL. CASWELL WARNING POINT ALSO REPORTED 100S OF TREES DOWN ACROSS THE COUNTY BETWEEN 430 AND 500 PM...THE EXTREME NORTHERN AND EXTREME SOUTHERN PARTS OF THE COUNTY WERE HARDEST HIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
437 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1862 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WUUS51 KRNK 132000
SVRRNK
NCC033-132130-
/O.NEW.KRNK.SV.W.0084.130613T2000Z-130613T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...

* UNTIL 530 PM EDT

* AT 353 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
  THUNDERSTORMS APPROACHING THE CITY OF DANVILLE. THESE STORMS ARE   
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
  STORMS WILL CROSS YANCEYVILLE AROUND 5:00 PM.

* LOCATIONS IMPACTED INCLUDE...
  PROVIDENCE...
  PROSPECT HILL...
  JERICHO...
  YANCEYVILLE...
  AND CAMP SPRINGS. 

THIS IS A DANGEROUS SITUATION!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND 
SIGNIFICANT DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR 
ROOM ON THE LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE 
HOMES AND MOVE INSIDE A STURDIER STRUCTURE. IF NONE IS 
AVAILABLE...SEEK SHELTER IN A DITCH OR OTHER LOW SPOT AND COVER YOUR 
HEAD.

&&

LAT...LON 3625 7953 3645 7952 3654 7951 3654 7914
      3624 7916
TIME...MOT...LOC 1957Z 287DEG 27KT 3660 7970 

$$

11
3 follow-up statements
924 
WWUS51 KRNK 132043
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
443 PM EDT THU JUN 13 2013

NCC033-132130-
/O.CON.KRNK.SV.W.0084.000000T0000Z-130613T2130Z/
CASWELL NC-
443 PM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...
   
AT 440 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE 
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BLANCH TO YANCEYVILLE TO CAMP SPRINGS...AND WERE 
MOVING TO THE SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...
PROSPECT HILL...
JERICHO...
YANCEYVILLE...
AND CAMP SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE
HOMES AND MOVE INSIDE A STURDIER STRUCTURE. IF NONE IS AVAILABLE...
SEEK SHELTER IN A DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

POWER OUTAGES ARE LIKELY!

&&

LAT...LON 3625 7953 3645 7952 3654 7951 3654 7914
      3624 7916
TIME...MOT...LOC 2039Z 338DEG 31KT 3651 7925 3641 7941 3626 7952 

$$

11
415 
WWUS51 KRNK 132106
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
506 PM EDT THU JUN 13 2013

NCC033-132130-
/O.CON.KRNK.SV.W.0084.000000T0000Z-130613T2130Z/
CASWELL NC-
506 PM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...
   
AT 500 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE 
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ROXBORO TO PROSPECT HILL TO BAYNES...AND WERE MOVING 
TO THE SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
PROSPECT HILL...
AND LEASBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE
HOMES AND MOVE INSIDE A STURDIER STRUCTURE. IF NONE IS AVAILABLE...
SEEK SHELTER IN A DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

&&

LAT...LON 3624 7932 3643 7915 3624 7916
TIME...MOT...LOC 2102Z 316DEG 40KT 3646 7904 3628 7919 3621 7931 

$$

11
211 
WWUS51 KRNK 132117
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT THU JUN 13 2013

NCC033-132127-
/O.CAN.KRNK.SV.W.0084.000000T0000Z-130613T2130Z/
CASWELL NC-
517 PM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHEASTERN CASWELL COUNTY IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

LAT...LON 3624 7932 3643 7915 3624 7916
TIME...MOT...LOC 2117Z 287DEG 27KT 3643 7891 3625 7906 3618 7918 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:59 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 13, 3:59 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT THU JUN 13 2013

.SYNOPSIS...
MUCH COOLER AND DRIER AIR WILL FOLLOW THIS AFTERNOON'S FRONT AS
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 358 PM EDT THURSDAY...

CONVECTIVE SHOWERS ARE MOVING ACROSS THE PIEDMONT THIS AFTERNOON.
ALL WATCHES AND WARNINGS WILL LIKELY BE CLEARED BY 500 PM. BEHIND
THE LINE ARE SOME LIGHT SHOWERS THAT MAY LAST FOR ABOUT AN HOUR OR
TWO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 345 PM EDT THURSDAY...

BUSY WEATHER TODAY WILL BE A MEMORY FRIDAY AS HIGH PRESSURE PUSHES
IN FROM THE NORTHWEST. LOWER HUMIDITY AND SEASONAL TEMPS EXPECTED.
ONE STRONG SHORTWAVE IS EXPECTED TO STEER SOUTHEAST ACROSS THE AREA
AND MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS ACROSS THE MTNS OF
WV/ALLEGHANY HIGHLANDS. OTHERWISE...SHOULD BE PARTLY TO MOSTLY SUNNY.

HIGH PRESSURE OVERHEAD FRIDAY NIGHT MOVES OFF THE SOUTHEAST COAST
SUNDAY. RETURN FLOW WILL BRING INCREASING HUMIDITY SUNDAY AFTERNOON
WITH SOME WEAK UPPER DISTURBANCE MOVING IN. HAVE ENOUGH COVERGENCE
IN THE MTNS SO KEPT SLIGHT CHANCE/LOW CHANCE FOR STORMS SUNDAY FOR
THE MTNS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 1215 PM EDT THURSDAY...

HIGH PRESSURE WILL BE OFF THE SOUTHEAST COAST WHILE INCREASING
HUMIDITY AND PIECES OF SHORTWAVE ENERGY MOVE ACROSS THE AREA AHEAD
OF A FRONT. THE PATTERN SUGGESTS THAT MON-TUE WILL HAVE THE BETTER
THREAT OF SHOWERS/STORMS WITH THE FRONT SHIFTING SOUTHEAST OF US BY
WEDNESDAY. HIGH PRESSURE BUILDS IN BEHIND THIS FRONT OVER THE GREAT
LAKES SOUTH INTO THE TN VALLEY WEDNESDAY AND THURSDAY. THE FRONT
WILL STAY HUNG UP ACROSS THE SOUTHEAST SO THERE IS AN OUTSIDE SHOT
THAT SOME OF OUR SRN CWA COUNTIES COULD SEE A FEW SHOWERS WED OR
THU...ALTHOUGH FOR NOW LEFT IT MAINLY DRY. TEMPS ABOVE NORMAL EARLY
BECOME MORE NORMAL POST FRONTAL PASSAGE...WITH HUMIDITY DROPPING
SOME BY WED NIGHT-THU.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
AS OF 135 PM EDT THURSDAY...

CONVECTIVE LINE WILL IMPACT LWB/BLF EARLY THEN ROA/LYH/DAN AFTER
19Z UNTIL ABOUT 22-23Z. CONFIDENCE HIGH THAT TERMINALS WILL BE
AFFECT ALTHOUGH LOWER AT BCB AS INDICATIONS SHOW WEAKENING BEFORE
HITTING BCB AND JUMPING MORE EAST TO THE BLUE RIDGE AND FOOTHILLS.

WINDS WILL BE THE MAIN THREAT AND GUSTS TO 40 KNOTS PLUS IS NOT
OUT OF THE QUESTION AT ROA/LYH. WHEN THE LINE GOES THROUGH EXPECT
VSBYS TO DROP TO IFR AND CIGS TO MVFR.

THE FRONT ASSOCIATED WITH THE LINE WILL BE EAST OF THE CWA THIS
EVENING AND EXPECT ALL SITES TO BECOME VFR...ALTHOUGH SOME
LINGERING MVFR CIGS POSSIBLE AT BLF.

HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY RESULTING IN VFR
WEATHER. MAY SEE FOG AT THE TYPICAL LOCATIONS SUNDAY MORNING...
KLWB/KBCB...OTHERWISE VFR. LOW LEVEL SOUTHERLY FLOW RETURNS ON
SUNDAY AHEAD OF ANOTHER FRONT MOVING INTO THE MIDWEST/GREAT LAKES.
THIS WILL LIKELY BRING ISOLATED STORMS TO THE MOUNTAINS SUNDAY
AFTERNOON...WITH BETTER COVERAGE ACROSS THE REGION MONDAY AHEAD OF
THE BOUNDARY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...WP
LONG TERM...WP
AVIATION...WP
Hazardous weather outlook, Jun 13, 3:05 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
305 PM EDT THU JUN 13 2013

VAZ014>018-022>024-032>035-043>047-058-059-141915-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
305 PM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH. STORMS THIS AFTERNOON AND EVENING
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NCZ001>006-018>020-141915-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-
305 PM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH. STORMS THIS AFTERNOON AND EVENING
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ007-009>013-019-020-WVZ042>045-141915-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-ALLEGHANY VA-BATH-MERCER-
SUMMERS-MONROE-GREENBRIER-
305 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RCS

In the hours before

Local storm report, Jun 13, 3:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 SSE STEWARTSVILLE     37.21N 79.75W
06/13/2013                   BEDFORD            VA   PUBLIC

            TREES AND POWER LINES DOWN ON THOMASSON MILL RD

&&

CF
Local storm report, Jun 13, 3:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 W KING                36.28N 80.42W
06/13/2013  E1.50 INCH       STOKES             NC   PUBLIC

            ALSO TREES DOWN ON GAP LANE

&&

CF
Local storm report, Jun 13, 3:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
353 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     COLLINSVILLE            36.72N 79.91W
06/13/2013                   HENRY              VA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON COUNTRY WOODS LANE

&&

CF
Local storm report, Jun 13, 3:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TSTM WND DMG     3 SSE MC DONALDS MILL   37.27N 80.26W
06/13/2013                   MONTGOMERY         VA   PUBLIC

            TREES DOWN ON FLATWOODS ROAD.

&&

WHP
Local storm report, Jun 13, 3:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             N YADKINVILLE           36.14N 80.66W
06/13/2013  M1.00 INCH       YADKIN             NC   TRAINED SPOTTER

&&

WHP
Local storm report, Jun 13, 3:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     3 N SHEPPARDS           37.43N 78.48W
06/13/2013                   BUCKINGHAM         VA   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN

&&

JVC

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:23 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Watauga, Wilkes52 min
Jun 13, 3:15 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes, Yadkin60 min
Jun 13, 3:34 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes56 min
Jun 13, 4:30 PM EDTSevere Thunderstorm WarningRNKRockingham30 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.